# SDR ASAA2018102326587

- Difficulty date: October 23, 2018
- Submitted: October 25, 2018
- Operation: Air carrier
- Aircraft: N493AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41727
- Aircraft time: 9,984 hours, 3,365 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HF RADIO NR 1 RECEIVES ONLY GARBLED TRANSMISSIONS. THE GROUND CAN HEAR OUR RADIO CALS ON HF NR 1, BUT WE CANNOT UNDERSTAND WHAT THEY ARE SAYING WHEN THEY REPLY. WE CAN HEAR THEM TALKING, BUT IT IS GARBLED. HF NR 2 WORKS FINE. GROUNDED - YES. ACCOMPLISHED AMM 23-11-00-730-801 HF COMMUNICATION SYSTEM TEST . CONTACTED SFO RADIO. TRANSMIT & RECEIVED VOICE TRANSMISSIONS CLEAR & LEGIBLE.
